American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14L05) AND publication=(jams)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] Haruzo Hida. Local indecomposability of Tate modules of non-CM abelian varieties with real multiplication. J. Amer. Math. Soc. 26 (2013) 853-877.
Abstract, references, and article information   
View Article: PDF

[2] Peter Scholze. The Langlands-Kottwitz method and deformation spaces of $p$-divisible groups. J. Amer. Math. Soc. 26 (2013) 227-259.
Abstract, references, and article information   
View Article: PDF

[3] Eike Lau. Smoothness of the truncated display functor. J. Amer. Math. Soc. 26 (2013) 129-165.
Abstract, references, and article information   
View Article: PDF

[4] Frans Oort. Foliations in moduli spaces of abelian varieties. J. Amer. Math. Soc. 17 (2004) 267-296. MR 2051612.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] A. J. de Jong and F. Oort. Purity of the stratification by Newton polygons. J. Amer. Math. Soc. 13 (2000) 209-241. MR 1703336.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Gerd Faltings. Integral crystalline cohomology over very ramified valuation rings. J. Amer. Math. Soc. 12 (1999) 117-144. MR 1618483.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 6 of 6 found      Go to page: 1